# SDR DALA2021100105974

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 129,431 hours, 19,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DOOR 2 RIGHT EXIT COVER DIFFUSER LENS IS MISSING. CORRECTIVE ACTION: EXIT COVER IS STILL ATTACHED. NO TROUBLE FOUND. (8070320)
